# SDR S642013F00001

- Difficulty date: August 2, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N957ST
- Make and model: Pilats PC1245
- Aircraft serial: 295
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 40424
- Part serial: 1358
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING AND TAXI, CREW NOTICED AN INTERMITTENT NOISE COMING FROM THE RT MLG AREA AND THE TIRE APPEARED TO BE LOW.  THE ACFT WAS LEFT ON THE RAMP FOR 2 DAYS BEFORE MX INSPECTED IT .  THE ACFT WAS FOUND WITH A FLAT TIRE AND ONCE THE HUB CAP WAS REMOVED, SOME NUTS AND WASHERS FROM THE  WHEEL ASSY WERE FOUND LOOSE AND SOME MISSING.  THE WHEEL WAS REMOVED AND SEVERAL OF THE WHEEL HALF BOLTS WERE FOUND TO HAVE CONTACTED THE BRAKE ASSY AS THE WHEEL ROTATED.  THE WHEEL HAD ONLY BEEN INSTALLED ON THIS ACFT FOR A TOTAL OF 10.1 HRS AND 14 LANDINGS.  THE WHEEL TSO IS 10.1 HRS/14 LANDINGS.  THE WHEEL WAS RETURNED TO THE REPAIR STATION WHERE IT WAS O/H FOR EVALUATION ADN INVESTIGATION.
